# SDR EIAA970157

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED LEFT WING LOWER SKIN HAD CORROSION ADJACENT TO NR 1 PYLON OUTBOARD UNDERWING MID SPAR FITTING.  REPAIRS ACCOMPLISHED IAW RS 57-26-33321 AND BOEING TELEX EVR-HKG 97-0051TE, EVR - HKG 97-0063AE, EVR - HKG 97-0073RE.  NR 1 OUTBOARD WING MID SPAR FITTING AT WING STRINGER 10, WING SKIN REPAIRED.  (M)
